Takotsubo Cardiomyopathy and 5-Fluorouracil: Getting to the Heart of the Matter

@inproceedings{Lim2013TakotsuboCA,
  title={Takotsubo Cardiomyopathy and 5-Fluorouracil: Getting to the Heart of the Matter},
  author={Stephanie Hui-Su Lim and Sharon Mary Wilson and Arnagretta Hunter and Jane H Hill and Philip J. Beale},
  booktitle={Case reports in oncological medicine},
  year={2013}
}
Takotsubo cardiomyopathy is a rare but increasingly recognized phenomenon, which can occur as a side-effect of chemotherapeutic agents, in particular, the antimetabolite 5-fluorouracil. We describe a case of delayed Takotsubo cardiomyopathy after 3 weeks of adjuvant 5-fluorouracil for resected rectal adenocarcinoma in a 66-year-old female, supported by angiographic, electrocardiographic, and echocardiographic features. As a complication, she developed an apical mural thrombus with subsequent… CONTINUE READING

References

Publications referenced by this paper.
Showing 1-10 of 23 references

Takotsubo cardiomyopathy and Fluorouracil: case report and review of the literature.

Journal of clinical oncology : official journal of the American Society of Clinical Oncology • 2012

Takotsubo cardiomyopathy following initial chemotherapy presenting with syncope and cardiogenic shock—a case report and literature review

S. F. . Fernandez, M. Basra, J. M. Canty
Journal of Clinical & Experimental Cardiology, vol. , 2, article 124, 2011. • 2011

5 flourouracil-induced apical ballooning syndrome: a case report.

Blood coagulation & fibrinolysis : an international journal in haemostasis and thrombosis • 2009

Similar Papers

Loading similar papers…